# SDR DALA2018111906689

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 79,622 hours, 36,595 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0831080) PERFORM PERMANENT REPAIR ON LEFT HAND WING OF SLAT #2 LEADING EDGE. COMPLIED WITH IAW SRM 57-43-21-300-008, FIGURE 1, SHEET 6 AND 9.
